Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes confusion, weakness, fatigue, memory loss, dizziness and shortness of breath?

Answered by
Dr.
Dr. Mirjeta Guni

Endocrinologist

Practicing since :2006

Answered : 1997 Questions

default
Posted on Thu, 19 Apr 2018 in Medicines and Side Effects
Question: I'm having confusion extreme weakness and fatigue all throughout my body no energy short term memory loss not feeling like myself like I'm having depersonalization a very faint and dizzy feeling shortness of breath I had blood work done with my ALT was at 8 which is low my hemoglobin is at 16.4 which is high my MCHC was at 35.4 which was high my DHEA sulfate was that 407 which was high I also have Hashimoto so therefore I had my thyroid checked my TSH was it 2.2 for my T4 was that 1.36 my T3 is that 3.1 my B12 is that 546 my antibodies might epa's were at 5:28 or 2 train Lehigh I have also had a MRI done of my brain and also a CAT scan everything came back clear but I'm not understand not feeling very well and no doctor can give me answer
doctor
Answered by Dr. Mirjeta Guni 1 hour later
Brief Answer:
Some more info needed;

Detailed Answer:
Hello and thank you for asking!

I have gone through your concern carefully but it would be better to attach all the exams you have done until now because probably there are also some others that you didn't mention such as cortisol level etc.

I would also need to know since when do you have these symptoms? Are they getting worse?

Did the physicians find anything to specify at the clinical examination ( blood pressure, heart rate etc)?

Have you been taking any treatment lately?

It'll be a pleasure to help you further.

Awaiting...

Kind regards,
Dr.Mirjeta


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Mirjeta Guni 22 minutes later
I have uploaded my blood work, im not on any treatment as now.
doctor
Answered by Dr. Mirjeta Guni 7 hours later
Brief Answer:
Check adrenal gland function;

Detailed Answer:
Welcome back!
The blood reports you attached do not reveal any pathology that can justify your symptoms.
There is a high Anti-TPO antibodies that means your thyroid gland will have a tendency for hypothyroidism in the future and you will need to check TSH level once a year.But for the moment thyroid function is normal.
Having into consideration your symptoms I would suggest to check cortisol level or a synacten stimulation test to rule an adrenal insufficiency.
You may suggest it to your physician or discuss with him about this pathology.
Wish you good health.
Kind regards,
Dr.Mirjeta
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Medical Topics ,  

Recent questions on  Depersonalization

doctor1 MD

I have not been feeling very well I'm having a hard time leaving my house I'm having very bad depersonalization . I'm just feeling really out of it bad memory loss bad brain fog lots of neurological symptoms confusion I've had it in my car I done...

doctor1 MD

I'm having confusion fatigue and extreme weakness no energy at all memory loss like short-term not feeling like I'm here like depersonalization feeling faint feeling and dizziness and shortness of breath I had blood work done which my ALT was at 8...

doctor1 MD

I am 37, 5 feet 4 inches, 110 lbs, and generally healthy besides having allergies. I have used Benadryl for years and now seem to be reacting negatively with lips swelling and a weird/depersonalization-type feeling. What other OTC medication can I use for outdoor and food allergies?

doctor1 MD

I have symptoms of general anxiety, depersonalization and derealization due to teenage marijuana use. I do not wish to be put on anti-depressants or ssri s dude to the fact that they have horrid side-effects and overall I do not feel that I am depressed or unhappy. Could you recommend any other medications?